Some Convergence Results for Arbitrary Sequences under Moment Condition  被引量:6

矩条件下任意随机序列的一些收敛结果(英文)

在线阅读下载全文

作  者:王学军 胡舒合 杨文志 

机构地区:[1]School of Mathematical Science, Anhui University

出  处:《Chinese Quarterly Journal of Mathematics》2011年第4期585-589,共5页数学季刊(英文版)

基  金:Supported by the National Natural Science Foundation of China(10871001);Supported by the Provincial Natural Science Research Project of Anhui Colleges(KJ2010A005);Supported by the Talents Youth Fund of Anhui Province Universities(2010SQRL016ZD);Supported by the Youth Science Research Fund of Anhui University(2009QN011A)

摘  要:Let {X n , n ≥ 1} be an arbitrary sequence of random variables. Some convergence results for the partial sums of arbitrary sequence of random variables are obtained, which generalize the known results for independent sequences, NA sequences, ρ-mixing sequences and φ-mixing sequences, and so on.

关 键 词:strong law of large numbers NA sequences ρ-mixing sequences φ-mixing sequences 

分 类 号:O211.4[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象